# SDR AALA2020032099003

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Part number: FE374500000
- Part serial: FR0764
- Condition: Leaking
- Location: Service Door
- Part time: 26,056 hours, 21,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - AFT SERVICE DOOR, UPON SERVICING ATTEMPT OF DOOR PNEUMATIC ASSEMBLY, FOUND IT TO BE LEAKING AND UNABLE TO HOLD A PRE-CHARGE. REMOVED AND REPLACED AFT SERVICE DOOR PNEUMATIC ASSEMBLY PER E190 AMM 52-42-51. ADJUSTMENT CHECK GOOD, PRESSURE AND LEAK CHECK GOOD.
